MathSciNet Relay Station
MathSciNet bibliographic data
MR672926 30D55 (30C60 30C85 42B20 42B30)
Jerison, David S.; Kenig, Carlos E. Hardy spaces, $A\sb{\infty }$, and singular integrals on chord-arc domains. Math. Scand. 50 (1982), no. 2, 221–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement